RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1965, Volume 20, Issue 3(123)  


Anniversary of the Moscow Mathematical Society
3

Opening address of the special session of the Moscow Mathematical Society on October 20th, 1964
P. S. Aleksandrov
4
The Moscow Mathematical Society in the last third of a century (Lecture to the centennial session of the Society, October 20, 1964)
A. G. Kurosh
10
The Moscow Mathematical Society in the period 1910–1920
D. E. Men'shov
19
Address at the jubilee session of the Moscow Mathematical Society
L. A. Lyusternik
21
Mathematical problems of quantum field theory
N. N. Bogolyubov
31
New ideas in algebraic topology ($K$-theory and its applications)
S. P. Novikov
41
Constructive methods of specifying stochastic processes
A. V. Skorokhod
67
Equations in convolutions in a bounded region
M. I. Vishik, G. I. Èskin
89
Optimal control in regular dynamical systems
N. N. Krasovskii
153

Scientific notes and problems
$G$-isometric and $J$-semiunitary operators in Hilbert space
I. S. Iokhvidov
175
Conditions for the differentiability of a norm in a Banach space
M. I. Kadets
183
On certain properties of typically real functions
V. G. Lozovik
189
The distirbution of nonresidues and primitive roots in recurrence sequences over a field of algebraic numbers
V. I. Nechaev, L. L. Stepanova
197
A group of extremal problems for trigonometric polynomials
L. V. Taikov
205
Proof of a geometric theorem of Jung, and its analogue in the theory of stochastic processes
T. A. Timan
213
Concerning the postulates of MacLane and Mal'tsev for a class of regular operations on groups
G. G. Shchepin
219

Mathematical Events in the USSR
Boris Moiseevich Levitan (photo)
Boris Moiseevich Levitan (on his fiftieth birthday)
N. I. Akhiezer, V. A. Marchenko
227
Meetings of the Moscow Mathematical Society
235
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Radon transform for holomorphic functions of several variables and related integral formulas
S. G. Gindikin
237
On topological methods for investigating of solutions for a class of non-linear equations
I. A. Bakhtin
239
Probability properties of subsequences of functions
V. F. Gaposhkin
241
On a singular integrodifferential equation
Kh. M. Kogan
243
Measurable linear functionals and derivatives in linear spaces with Gaussian measure
Fan Dyk Tin'
244
Sufficient conditions for the existence and uniqueness of solution of a boundary-value problem for a system of linear partial differential equations involving a small parameter in the higher derivative term
I. S. Lyubchenko
247
Meetings of the Leningrad Mathematical Society
251
All-Union Conference on Computational Mathematics
N. S. Bakhvalov, A. N. Tikhonov
254

News
Defence of Theses in Mathematics
N. I. Morkovina
256
International Congress of Mathematicians (1966)
258

Reviews and Bibliography
Estonian popular journal on mathematics
E. Ya. Gabovich
259
O. A. Ladyzhenskaya, Mathematical problems in the dynamics of a viscous incompressible fluid (review)
A. Ya. Povzner, V. I. Smirnov
261
New books on mathematics
L. P. Kalinina
268
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019